# SDR DALA2020010600073

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,457 hours, 25,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Stiff
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 6402180) 1R DOOR DISARM/ARM LEVER HARD TO MOVE. CORRECTIVE ACTION: 1 RT DOOR SLIDE DEPLOYED DURING DOOR OPERATION CHECK. RPLD R1 DOOR SLIDE PER B757 AMDS 2566-9001-1R. RPLD DOOR ASSIST BOTTLE PER B757 AMM 52-11.
